Dizziness--Is it MS related??

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

Dizziness--Is it MS related??

Postby KClay » Wed May 15, 2013 6:22 pm

I woke up very dizzy several nights ago. It's better now but still there. Sudden
movement, leaning over to wash my hair etc. all make me dizzy and nauseated. I started Tecfidera two weeks ago. Could it be that? I have no appetite partly due to nausea, partly because of meds. Anyone have help? If its a flair up, I can endure. If its due to Tecfidera, I can't live like this for very long. And I really hate the thought of going back on Avonex!!!
Kelley
User avatar
KClay
Getting to Know You...
 
Posts: 19
Joined: Mon May 17, 2010 2:00 pm
Location: Texas

Advertisement

Re: Dizziness--Is it MS related??

Postby sassycam » Wed May 15, 2013 7:03 pm

Hi I am new to the whole diagnosis but have researched quite a bit. I have experience dizziness a lot b4 my diagnoses my suggestion is to ask your doctor because it sounds like a side affect from the medicine. I hope this might help and good luck
sassycam
Newbie
 
Posts: 4
Joined: Wed May 15, 2013 6:30 pm

Re: Dizziness--Is it MS related??

Postby harrypqr » Thu May 16, 2013 3:54 am

Hi, I had this persistent dizziness thing in my MS symptoms for quite long and doctors have confirmed that it is due to MS. This happens when MS lesions appear in the spine which forms our balancing organ. I too had it for quite long and it faded somehow, but intermittently it does shows up. I grew up to my walking imbalance leaning on one side predominantly while walking. You should definitely consult a neurologist for this. One more point here is that all this dizziness thing happened well before I started my Avonex medication. So, I think this is not due to medication. Afterall these DMTs don't take away the symptoms, they just make their appearnace slow. Hope this might help you, Good Luck!!!
harrypqr
Newbie
 
Posts: 5
Joined: Mon Apr 08, 2013 2:20 am

Re: Dizziness--Is it MS related??

Postby mmpetunia » Fri May 17, 2013 8:45 am

it sounds like the dizziness could be from a number of things:

1) you say you haven't eaten much because of nausea, are you drinking? we get quite a bit of liquid from the food we eat, if you aren't eating you should at minimum be drinking 2 liters. dehydration can cause dizziness because your blood becomes thickened due to a lack of fluid. this makes your blood volume, and therefore blood pressure lower and pumping it up to your brain becomes a challenge.

2) you have recently started a new medication. does this new med have any effects on blood pressure or is dizziness listed as a side effect?

3) a new relapse. dizziness is often a symptom of MS activity

if the dizziness is to the point that you are falling or having trouble taking care of yourself its time to get yourself into the docs office ASAP. the doc is the one who can sort this out for you. sorry this is happening :(
Dx: 9/8/11 RRMS
OMS diet plus lean poultry
Tecfidera as of 8/21/2014
18+ brain lesions and 6 spinal lesions
EDSS 1.5-2
http://mylaceybrain.wordpress.com
mmpetunia
Family Elder
 
Posts: 107
Joined: Fri Dec 21, 2012 1:21 pm
Location: SF


Return to General Discussion

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service